# SDR AWXA9500201

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AW
- Make and model: Boeing 737-2Q8
- Aircraft serial: 23148
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED INSPECTION OF TASK C53 107 02, FOUND TWO AREAS OF CORROSION THAT WERE BEYOND CLEAN UP LIMITS AROUND SCREW HOLES OF STATION 294 FLOOR BEAM, RBL 8 AND RBL 30.  REMOVED DAMAGED AREAS OF FLOOR BEAM AND INSTALLED REPAIR TOP CAP AND ANGLES PER SRM 53-10-9.  (W)
